On bandwidth and cyclic bandwidth of graphs

P. C. B. Lam, W. C. Shiu, W. H. Chan

Research output: Contribution to journalJournal articlepeer-review

5 Citations (Scopus)


Let B(G) and Bc(G) denote the bandwidth and cyclic bandwidth of graph G, respectively. In this paper, we shall give a sufficient condition for graphs to have equal bandwidth and cyclic bandwidth. This condition is satisfied by trees. Thus all theorems on bandwidth of graphs apply to cyclic bandwidth of graphs satisfying the sufficiency condition, and in particular, to trees. We shall also give a lower bound of BC(G) in terms of B(G).

Original languageEnglish
Pages (from-to)147-152
Number of pages6
JournalArs Combinatoria
Publication statusPublished - Dec 1997

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Bandwidth
  • Cycle
  • Cyclic bandwidth
  • Tree


Dive into the research topics of 'On bandwidth and cyclic bandwidth of graphs'. Together they form a unique fingerprint.

Cite this